Iterated oscillation criteria for delay partial difference equations


KARPUZ B., Öcalan Ö.

Mathematica Bohemica, vol.139, no.3, pp.437-450, 2014 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 139 Issue: 3
  • Publication Date: 2014
  • Journal Name: Mathematica Bohemica
  • Journal Indexes: Scopus
  • Page Numbers: pp.437-450
  • Keywords: Oscillation, Partial difference equation, Variable coefficient
  • Dokuz Eylül University Affiliated: No

Abstract

In this paper, by using an iterative scheme, we advance the main oscillation result of Zhang and Liu (1997). We not only extend this important result but also drop a superfluous condition even in the noniterated case. Moreover, we present some illustrative examples for which the previous results cannot deliver answers for the oscillation of solutions but with our new efficient test, we can give affirmative answers for the oscillatory behaviour of solutions. For a visual explanation of the examples, we also provide 3D graphics, which are plotted by a mathematical programming language.